Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Regularity of semilattice sums of rings


Authors: John Janeski and Julian Weissglass
Journal: Proc. Amer. Math. Soc. 39 (1973), 479-482
MSC: Primary 16A30
DOI: https://doi.org/10.1090/S0002-9939-1973-0316495-1
MathSciNet review: 0316495
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If $ R$ is a supplementary semilattice sum of subrings $ {R_\alpha },\alpha \in \Omega $, then $ R$ is regular if and only if each $ {R_\alpha }$ is regular.


References [Enhancements On Off] (What's this?)

  • [1] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups. Vol. I, Math. Surveys, No. 7, Amer. Math. Soc., Providence, R.I., 1961. MR 24 #A2627. MR 0132791 (24:A2627)
  • [2] N. J. Divinsky, Rings and radicals, Mathematical Expositions, no. 14, Univ. of Toronto Press, Toronto, 1965. MR 33 #5654. MR 0197489 (33:5654)
  • [3] I. Kaplansky, Rings and fields, Univ. of Chicago Press, Chicago, Ill., 1969. MR 42 #4345. MR 0269449 (42:4345)
  • [4] W. D. Munn, On semigroup algebras, Proc. Cambridge Philos. Soc. 51 (1955), 1-15. MR 16, 561. MR 0066355 (16:561c)
  • [5] M. S. Putcha, Semilattice decompositions of semigroups, Semigroup Forum 6 (1973), 12-34. MR 0369582 (51:5815)
  • [6] J. von Neumann, On regular rings, Proc. Nat. Acad. Sci. U.S.A. 22 (1936), 707-713.
  • [7] J. Weissglass, Regularity of semigroup rings, Proc. Amer. Math. Soc. 25 (1970), 499-503. MR 41 #1902. MR 0257251 (41:1902)
  • [8] -, Semigroup rings and semilattice sums of rings, Proc. Amer. Math. Soc. 39 (1973), 471-478. MR 0322092 (48:456)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A30

Retrieve articles in all journals with MSC: 16A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0316495-1
Keywords: Ring, semigroup, semigroup ring, regular, strongly regular, semilattice of groups
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society